# SDR SWAA2020090914645

- Difficulty date: September 7, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 43,096 hours, 25,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY OVERHEAD EMERGENCY LIGHTS NOT ILLUMANATED.  R&R FWD LT OVERHEAD EMERGENCY BATTERY PACK, PER AMM 33-51-06.
